# SDR 2016FA0000451

- Difficulty date: August 30, 2016
- Submitted: September 21, 2016
- Operation: General aviation
- Aircraft: N88NN
- Make and model: Cndair CL6002B16
- Aircraft serial: 5146
- Aircraft time: 5,845 hours, 3,140 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Stuck
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON DESCENT, FLAPS STUCK AT 4 DEGREES.  DIVERTED FLIGHT. AIRCRAFT LANDED SAFELY.
